# SDR UALA2011101705602

- Difficulty date: October 16, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 34,201 hours, 13,956 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BR963165
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST.  SHOWS EPSU BATTERY AFT L ATA 33-51-38.  CYCLED CONNECTOR AT AFT EPSU.  OPS CHECKED NORMAL.
